Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Francis C. Motta, Visiting Assistant Professor

Please note: Francis has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  029C Physics
Email Address: send me a message


Ph.D.Colorado State University at Fort Collins2014
Recent Publications   (More Publications)

  1. Motta, FC, Topological Data Analysis: Developments and Applications, in Advances in Nonlinear Geosciences, edited by Tsonis, A (November, 2017), pp. 369-391, Springer, ISBN 3319588958  [abs]
  2. Cho, C-Y; Motta, FC; Kelliher, CM; Deckard, A; Haase, SB, Reconciling conflicting models for global control of cell-cycle transcription., Cell Cycle, vol. 16 no. 20 (October, Accepted, 2017), pp. 1965-1978 [doi]  [abs]
  3. Burris, CS; Motta, FC; Shipman, PD, An Unoriented Variation on de Bruijn Sequences, Graphs and Combinatorics, vol. 33 no. 4 (July, Accepted, 2017), pp. 845-858 [doi]
  4. with Francis C. Motta, ; Patrick D. Shipman, ; Bethany D. Springer, , Optimally Topologically Transitive Orbits in Discrete Dynamical Systems, American Mathematical Monthly, vol. 123 no. 2 (Accepted, July, 2015), pp. 115-115 [doi]
  5. with H. Adams, S. Chepushtanova, T. Emerson, E. Hanson, M. Kirby, R. Neville, C. Peterson, P.D. Shipman, and L. Ziegelmeier, Persistent images: a stable vector representation of persistent homology (Submitted, December, 2015)
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320